# SDR SWIA200515129

- Difficulty date: June 12, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 9,544 hours, 7,421 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Rt Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT STATUS MSG.  REPLACED RT OUTBOARD FLIGHT SPOILER PCU IAW AMM 27-62-01.  OPS CHECK GOOD, PN 27000-7 SN/OFF MAL-5097.
